Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 26, 2011, 10:55 PM EDT for Monroe County, Pennsylvania. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 10:55 PM EDT (02:55 UTC)
- Expired
- Apr 26, 2011, 11:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monroe County, PA
The radar
The Binghamton radar (KBGM), 128 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1821 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
893
WWUS81 KPHI 270255
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EDT TUE APR 26 2011
PAZ054-055-270345-
CARBON PA-MONROE PA-
1055 PM EDT TUE APR 26 2011
...A LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS JUST TO THE
WEST AND SOUTHWEST OF CARBON AND MONROE COUNTIES...
AT 1052 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM ABOUT WAYNE COUNTY TO SOUTHERN COLUMBIA
COUNTY IN NORTHEASTERN PENNSYLVANIA. THIS LINE IS MOVING TO THE
NORTHEAST AT AROUND 30 MPH. THIS LINE HAS BEEN SLOWLY APPROACHING
THE FAR WESTERN PORTIONS OF CARBON AND MONROE COUNTIES. ALSO AS
OF 1052 PM, ANOTHER LINE OF STORMS WAS MOVING INTO THE FAR WESTERN
PART OF SCHUYLKILL COUNTY AND MOVING NORTHEASTWARD.
THESE STORMS HAVE HAD A HISTORY OF PRODUCING STRONG WIND GUSTS,
HAIL, HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. REMAIN
ALERT AND BE PREPARED IN THE EVENT STORMS APPROACH AND A WARNING IS
ISSUED.
LAT...LON 4125 7513 4119 7514 4090 7593 4089 7599
4090 7600 4092 7599 4098 7586 4100 7575
4105 7578 4110 7577 4114 7570 4113 7564
4123 7554 4125 7550
$$
FORECASTER: GORSEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 26, 10:55 PM EDT, 0 minutes earlier.
Area forecast discussion, Apr 26, 10:55 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EDT TUE APR 26 2011
.SYNOPSIS...
HIGH PRESSURE ANCHORED OFF THE MID ATLANTIC COAST WILL PROVIDE AN
UNSEASONABLY PERSISTENT SOUTHWEST FLOW ACROSS OUR REGION THROUGH
THURSDAY MORNING. A COLD FRONT WILL CROSS THE REGION LATE THURSDAY
AFTERNOON, THEN A SECONDARY COOL FRONT IS FORECAST TO ARRIVE
FRIDAY AFTERNOON. HIGH PRESSURE IN THE SOUTHEAST UNITED STATES
WILL BUILD IN SATURDAY. THE NEXT COOL FRONT MOVES EAST ACROSS THE
APPALACHIANS LATE SUNDAY OR MONDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS ON THE NORTHWESTERN
FRINGE OF OUR AREA...AND WILL TAKE A COUPLE OF HOURS TO PLAY OUT
INTO THE OVERNIGHT PERIOD. EXCELLENT INFLOW WITH A STRONG LOW
LEVEL JET...AND STRONG DIRECTIONAL SHEAR THROUGH MID LEVELS WITH A
SHORT WAVE TROUGH ALOFT...WAS LEADING TO THE PERSISTENCE AND
STRENGTH OF THE LINE. SPECIAL WEATHER STATEMENTS WERE BEING
ISSUED...AND WARNINGS MAY NEEDED IF THE LINE HOLDS TOGETHER.
OTHERWISE...A DEEP SOUTHERLY FLOW CONTINUES ACROSS THE AREA ON
THE WESTERN SIDE OF A LARGE ATLANTIC RIDGE. A STRATUS/FOG BANK
ALONG THE IMMEDIATE COASTLINE OF MOST OF NEW JERSEY CONTINUES. A
CHECK OF SOME AVAILABLE WEB CAMS EARLIER INDICATED SOME
VISIBILITIES NEAR ONE-HALF MILE. THEREFORE, AREAS OF FOG WAS
MAINTAINED FOR THE IMMEDIATE COAST TONIGHT AND ALSO THE COASTAL
WATERS...AND EVEN BROUGHT INLAND TO THE WEST A BIT FOR OCEAN AND
MONMOUTH COUNTIES IN NEW JERSEY.
SOME MODEL GUIDANCE INCLUDING A FEW HIGH RESOLUTION MODELS
INDICATE SOME CONVECTION FORMING ACROSS PARTS OF THE AREA OVERNIGHT
...OR BRINGING ADDITIONAL DEVELOPMENT IN FROM THE WEST-SOUTHWEST.
THIS MAY BE A RESULT OF SOME DEW POINT POOLING IN CONJUNCTION WITH
A SUBTLE SHORT WAVE RIDING THE WEST SIDE OF THE RIDGE. CONFIDENCE
IS LOW REGARDING THE EXTENT OF SHOWERS OR THUNDER OVERNIGHT
ESPECIALLY AFTER THE INITIAL POTENTIAL, THEREFORE PROBABILITIES
WERE KEPT ON THE LOWER SIDE.
THE SKY COVER WAS ADJUSTED UP NEAR THE CONVECTION AND WHERE
STRATUS AND FOG WERE OCCURRING...AND ELSEWHERE SKY COVER IS
FORECAST TO INCREASE AS CLOUD DEBRIS AND ADDITIONAL STRATUS MAY
FORM, GIVEN THE WARM/MOIST AIRMASS WITHIN THE DEEP SOUTHERLY FLOW
REGIME. WHILE SOME FOG IS POSSIBLE LATE TONIGHT INLAND, IT WAS
THOUGHT THAT IT MAY NOT BE THICK ENOUGH FOR MUCH OF AN IMPACT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
BLENDED 12Z NCEP MOS TEMP/WIND GUIDANCE THRU FRIDAY LEANING ON
THE WARMER SIDE OF THE NUMBERS TONIGHT...WEDNESDAY...WEDNESDAY
NIGHT.
12Z HPC QPF THRU THURSDAY AND THEN BLENDED NAM/GFS FOR FRIDAY.
WEDNESDAY...THE CU/SC/CU FIELDS HANG ON THRU THE MORNING WITH
POSSIBLE LEFTOVER SHOWERS NJ/DEL. IT APPEARS TO DRY OUT ALOFT
DURING THE AFTN AND AM EXPECTING INCREASING SUNSHINE WITH GUSTY
WINDS ONCE AGAIN IN THE AFTN TO 25 KTS. DESPITE INSTABILITY...PROB
WONT CARRY A POP WED AFTN EXCEPT IN THE POCS. JUST LOOKS TOO DRY
ALOFT FOR THIS SUMMER THICKNESS PATTERN. THERE MAY BE MORE FOG
THAN IN THE FCST FOR TONIGHT BUT FOR NOW CONSERVATIVE ON THE FOG.
WEDNESDAY NIGHT...WARM AND HUMID. IF THE WIND DIRECTION ENDS UP
MORE 190 DEGS ON THE NAM...THEN A NIGHTTIME LOW NEAR 70 IN CENTER
CITY PHL. JUST NOT SURE YET ABOUT THE WIND DIRECTION. NOT GOING
FOR MUCH POP AS THE PRIMARY CFP BURST OF SERIOUS CONVECTION WAITS
TIL THURSDAY. CONSIDERABLE SC DEVELOPS.
THURSDAY...A POTENTIALLY SUBSTANTIAL DAY OF WIND/SCT SVR TSTMS
AND HEAVY RAIN RELATED HAZARDS. FORESEE A WIND ADVY...SPC
WATCH/WARNING SITN AND POSSIBLE SHORT TERM FLOOD WATCH. DETAILS
TBD AS WE DRAW CLOSER TO THURSDAY.
CONSIDERABLE CLOUDS PARTIALLY THIN TO ALLOW RAPID WARMING WITHIN
+15/+16C 850 TEMP REGIME SE PA EWD AND SWD WITH 1200J CAPE
EXPECTED TO DEVELOP IN DEL/SNJ BY 16Z...PRESUMING THE CFP IN PHL
IS STILL DELAYED TIL ABOUT 18Z. TEMPS RISE RAPIDLY DURING THE
MORNING ALONG AND E OF THE DEL. IF FASTER CFP...THEN GIVE MUCH
LESS CONSIDERATION TO THE POSSIBILITIES BELOW.
SVR: BEST CHC I95 CORRIDOR EASTWARD...ESP IN DEL/NJ. 09Z/26 SREF
HAS A 30 POP FOR 1000J IN DEL 18Z THURSDAY. APPROX TIMING 16Z-20Z.
UNIDIRECTIONAL WIND SHEAR (VERY VERY STRONG FOR LATE APRIL)
SHOULD HELP ORGANIZE ANY CONVECTION THAT DOES DEVELOP...INTO SHORT
BOWING NE RACING SEGMENTS. LOTS OF POTENTIAL FOR STRIPES OF
DAMAGING WIND THURSDAY IN AND NEAR CONVECTION....EVEN WIND ADVY
POTENTIAL. LOTS OF TIME TO BE SURE AND TRY TO GET IT RIGHT IN THE
GRIDS. IF ANY WEAK MESO LOW DEVELOPS ON THE COOL FRONT...THE
HELICITY SOARS JUST AHD OF IT.
MEAN 0-6KM WIND IN 12Z/26 NAM SOUNDINGS IS BETWEEN 45 AND 60 KTS
OUT OF ABOUT 210 DEGS.
GFS HAD AN INTERESTING EXTREME MID LVL LAPSE RATE SIGNAL FOR
THURSDAY AS IF AN EML HAD CIRCLED NEWD FROM THE BASE OF THE MID
USA TROUGH ACROSS THE MID ATLC STATES.
GFS MODELED CAPE MAY TOO LOW SINCE ITS TD'S LOOK A LITTLE LOW
OVER THE FCST CYCLE. 15Z SREF I THINK IS COMING AROUND TO A SOLN
OF 1000J CAPE FOR MIDDAY THURSDAY. THIS I THINK ADDS TO THE
POTENCY AHEAD.
WIND ADVY POTENTIAL: POCS AND KITTATINNY IN THE MORNING FOR SLY
FLOW SUSTAINED AND THEN 15Z-20Z IN NJ/DEL ALONG AND E OF THE DEL
RIVER FOR A SHORT PERIOD OF SUSTAINED 27KT ISOLATED G40KT.
BL WIND ON THE 12/26 NAM IS ABOVE 30 KNOTS WITH TRANSFER GRAPHICS
INDICATING 40-45 KTS SSW GUST POTENTIAL IN THE 16Z-21Z TIME FRAME
JUST AHD OF THE CFP AWAY FROM THE INFLUENCE OF THE WATERS WHICH IS
BASICALLY KDOV-KBLM WESTWARD. GFS MORE CONSERVATIVE.
QUESTIONS REMAIN AS TO TIMING OF CFP...HOW MUCH ML CAPE/HEATING
AHD OF THE COOL FRONT AND WHETHER ANY WEAK SFC LOW DEVELOPS ON THE
COOL FRONT IN THE MID ATLC STATES. STRONG WIND FIELDS ALONE AND
CYCLICALLY PERSISTENT MODELED SWI NEAR -2-3 WITH KI NEAR 34 AND TT
50-51 ALONG WITH THE VERY STRONG SWLY SHEAR HAVE MY INTEREST CUED
FOR POCKETS OF SVR WX IN THE MID ATLC.
THURSDAY NIGHT...CFP AND WELCOME DRIER/COOLER. HAVE A BRIEF
LEFTOVER POP INTO 01Z FOR THE COAST.
FRIDAY...MODELS INDICATING A CFP ASSTD WITH THE PRIMARY COLD
TROUGH ALOFT DRIFTING EWD ACROSS THE NE USA. AFTN INSTABILITY
SHOWERS IN THE NW 1/34RD OF THE AREA WITH SPRINKLES ELSEWHERE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A MID LEVEL LOW IS FORECAST TO BE OVER QUEBEC ON FRIDAY NIGHT
WITH A TROUGH EXTENDING SOUTHWARD ACROSS NEW ENGLAND AND THE
WATERS OFF THE MIDDLE ATLANTIC COAST. A RIDGE IN EXPECTED TO
EXTEND FROM THE CENTRAL GULF COAST UP TO THE WESTERN GREAT LAKES
AT THAT TIME.
THE ECMWF IS NOT AS PROGRESSIVE AS THE GFS IN THE LONG TERM
PERIOD. WE WILL BE FAVORING THE SLOWER SOLUTION. AS A RESULT, WE
EXPECT THE RIDGE AXIS TO PASS OVERHEAD ON MONDAY WITH ANOTHER
TROUGH APPROACHING SLOWLY FROM THE WEST ON TUESDAY.
AT THE SURFACE, HIGH PRESSURE IS FORECAST TO POKE UP FROM THE
SOUTH FOR SATURDAY. ANOTHER HIGH IS EXPECTED TO BUILD DOWN FROM
THE NORTHEAST FOR LATE SUNDAY INTO MONDAY, RESULTING IN A
DEVELOPING ONSHORE FLOW. A SLOW MOVING COLD FRONT FROM THE WEST IS
ANTICIPATED TO ARRIVE LATE ON TUESDAY.
WE WILL CARRY SLIGHT CHANCE POPS FOR LATE SUNDAY INTO MONDAY AS
THE ONSHORE FLOW DEVELOPS. WE WILL CARRY CHANCE POPS FOR TUESDAY
WITH THE FRONTAL BOUNDARY.
IT APPEARS AS THOUGH TEMPERATURES WILL BE NEAR NORMAL FOR THE
PERIOD FROM FRIDAY NIGHT THROUGH TUESDAY.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
AT 0130Z, CONDITIONS WERE VFR AT SEVEN OF OUR EIGHT TAF SITES
WITH JUST SOME CIRRUS AND A FEW CUMULUS OVERHEAD. THE ONLY
EXCEPTION WAS KACY WHICH WAS BEING AFFECTED BY STRATUS OFF THE
OCEAN. THE CEILING THERE WAS AT 600 FEET.
WITH THE PERSISTENT SOUTHERLY FLOW THROUGH THE TAF PERIOD, THIS
IS A VERY LOW CONFIDENCE FORECAST. THE TIMING AND EXTENT OF LOW
CLOUDS FROM THE SOUTH AND OFF THE OCEAN IS QUITE DIFFICULT AND THE
COMPUTER MODELS ARE NOT PROVIDING ANY CLEAR CUT GUIDANCE.
SATELLITE IMAGES CONTINUE TO SUGGEST THAT KACY IS ON THE EDGE OF
THE STRATUS, SO WE HAVE INDICATED THE LOW OVERCAST THERE ONLY
UNTIL 0400Z. OTHERWISE THROUGH ABOUT 0900Z OR 1000Z, WE HAVE OPTED
TO KEEP ALL OF THE TAF SITES IN THE VFR CATEGORY AND WE WILL MAKE
ADJUSTMENTS IF LOW CONDITIONS APPEAR IMMINENT. FOR THE HOURS FROM
0900Z OR 1000Z TO AROUND 1600Z WE HAVE INDICATED MVFR CEILINGS
WITH THE CLOUDS EXPECTED TO LIFT BACK INTO THE VFR RANGE FOR
WEDNESDAY AFTERNOON.
THE SOUTHERLY SURFACE WIND SHOULD DIMINISH A BIT FOR TONIGHT,
MAINLY INTO THE 6 TO 10 KNOT RANGE. IT IS EXPECTED TO INCREASE
DURING THE DAYLIGHT HOURS ON WEDNESDAY WITH SUSTAINED SPEEDS ABOUT
10 TO 12 KNOTS AND GUSTS INTO THE LOWER 20S. ANOTHER LOW LEVEL
SOUTH SOUTHWEST JET IS EXPECTED OVERHEAD TONIGHT. AS A RESULT, WE
HAVE MAINTAINED THE MENTION OF LOW LEVEL WIND SHEAR.
OUTLOOK...
SHOWERS AND THUNDERSTORMS ARE POSSIBLE FOR WEDNESDAY NIGHT WITH
AN INCREASING CHANCE ON THURSDAY AS A STRONG COLD FRONT PASSES
THROUGH OUR REGION. MAINLY DRY WEATHER AND VFR CONDITIONS ARE
ANTICIPATED FROM THURSDAY NIGHT THROUGH SUNDAY.
&&
.MARINE...
WITH THE WARM FRONT WELL TO OUR NORTH, A WARM AND MOIST AIRMASS
REMAINS ACROSS THE AREA. THIS CONTINUES TO PRODUCE AREAS OF FOG
ACROSS THE COASTAL WATERS, THEREFORE THIS HAS BEEN ADDED FOR
TONIGHT ALONG WITH A DENSE FOG ADVISORY FOR THE WATERS OFF
MONMOUTH COUNTY. ALSO, S WINDS HAVE BEEN SLOWLY INCREASING. GUSTS
ARE RUNNING UP TO 25 KT. SEAS ON THE OCEAN ARE BUILDING, BUT QUITE
SLOWLY. WHILE SMALL CRAFT ADVISORY CONDITIONS HAVE NOT BEEN
REACHED IN ALL LOCATIONS, THEY WILL SHORTLY, SO THE ADVISORY WILL
REMAIN IN EFFECT ON ALL OF OUR WATERS UNTIL 22Z THURS. A STRONG
COLD FRONT, PRECEDED AND ACCOMPANIED BY HEAVY SHOWERS AND POSSIBLY
STRONG THUNDERSTORMS, WILL CROSS THE MARINE AREA THURSDAY EVENING.
WIND GUSTS COULD APPROACH OR EXCEED GALE FORCE SOMETIME IN THE
WEDNESDAY NIGHT AND THURSDAY TIME FRAME. HIGH PRESSURE WILL FOLLOW
FOR THE END OF THE WEEK.
&&
.HYDROLOGY...
THURSDAY: WHILE SOILS WILL DRY OUT A BIT MORE BEFORE 12Z
THURSDAY... THE GRIDDED FFG WILL PROBABLY BE JUST UNDER 1 INCH/HR
FROM NE NJ TO NEAR SOMERVILLE AND TRENTON NJ TO NEAR QUAKERTOWN
PA. THREE HOURLY GRIDDED GUIDANCE SHOULD BE ABOUT A QUARTER INCH
HIGHER. THIS WOULD BE THE MOST VULNERABLE REGION FOR ANY SHORT
TERM FLOODING IF WE CAN MUSTER 1.5 INCH RAINS ON THURSDAY. FOR NOW
OUR GUIDANCE KEEPS BASIN AMOUNTS UNDER 1 INCH. MODELED PWAT IN MAX
SLIVER JUST AHD OF THE CFP SHOULD BE 1.5 TO 1.6 INCHES. THE 12Z
NAM IS NOW OFFERING SPOTTY 1.4 TO 2 INCH AMTS IN THE NORTH 1/2 OF
NJ AND NE PA VICINITY OF KMPO TO KSMQ. 15Z SREF HAS NOW INCREASED
THE PROB OF 1000J THURSDAY TO NEARLY 50 PCT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ430-431-
450>455.
DENSE FOG ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR ANZ450.
&&
SYNOPSIS...DRAG/GORSE
NEAR TERM.../GORSE
SHORT TERM...DRAG
LONG TERM...IOVINO
AVIATION...IOVINO
MARINE...IOVINO/RPW
HYDROLOGY...DRAGHazardous weather outlook, Apr 26, 9:25 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 925 PM EDT TUE APR 26 2011 NJZ001-007-PAZ054-055-060>062-272100- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 925 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SMALL CHANCE FOR A THUNDERSTORM WITH GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS LATER WEDNESDAY AFTERNOON. THERE ARE MULTIPLE HAZARD RISKS THURSDAY...PRIMARILY ASSOCIATED WITH WIND. SUSTAINED WINDS MAY BRIEFLY EXCEED 30 MPH THURSDAY. THERE IS A CHANCE THAT A THUNDERSTORM MAY PRODUCE DAMAGING WIND AND/OR BRIEF POOR DRAINAGE STREET FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ008>010-012-015-PAZ067>071-272100- NEW CASTLE-CECIL-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 925 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE ARE MULTIPLE HAZARD RISKS THURSDAY...PRIMARILY ASSOCIATED WITH WIND. SUSTAINED WINDS MAY BRIEFLY EXCEED 30 MPH THURSDAY. THERE IS A CHANCE THAT A THUNDERSTORM MAY PRODUCE DAMAGING WIND AND/OR BRIEF POOR DRAINAGE STREET FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ013-014-016>027-272100- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 925 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE ARE MULTIPLE HAZARD RISKS THURSDAY...PRIMARILY ASSOCIATED WITH WIND. SUSTAINED WINDS MAY BRIEFLY EXCEED 30 MPH THURSDAY. THERE IS A CHANCE THAT A THUNDERSTORM MAY PRODUCE DAMAGING WIND AND/OR BRIEF POOR DRAINAGE STREET FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-272100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 925 PM EDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS A CHANCE OF GALE FORCE SOUTH TO SOUTHWEST WIND GUSTS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ451>455-272100- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 925 PM EDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS A CHANCE OF GALE FORCE SOUTH TO SOUTHWEST WIND GUSTS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-272100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 925 PM EDT TUE APR 26 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. SMALL CRAFT ADVISORY. THERE IS A CHANCE OF GALE FORCE SOUTH TO SOUTHWEST WIND GUSTS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 26, 10:01 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT TUE APR 26 2011
PAZ054-055-270300-
CARBON PA-MONROE PA-
1001 PM EDT TUE APR 26 2011
...A LINE OF STRONG THUNDERSTORMS APPROACHING CARBON AND MONROE
COUNTIES...
AT 958 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR THE SCRANTON
AREA TO SOUTHERN COLUMBIA COUNTY IN NORTHEAST PENNSYLVANIA. THIS
LINE IS MOVING TO THE NORTHEAST AT 45 MPH. ON THIS CURRENT TRACK,
THIS LINE OF STORMS MAY AFFECT THE NORTHERN PORTIONS OF CARBON AND
MONROE COUNTIES.
THESE STORMS HAVE A HISTORY OF PRODUCING STRONG WIND GUSTS, HAIL,
HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. REMAIN ALERT AND
BE PREPARED IN THE EVENT STORMS APPROACH AND A WARNING IS ISSUED.
LAT...LON 4125 7513 4115 7516 4098 7548 4085 7595
4090 7600 4092 7599 4098 7586 4100 7575
4105 7578 4110 7577 4114 7570 4113 7564
4123 7554 4125 7550
FORECASTER: GORSESpecial weather statement, Apr 26, 10:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EDT TUE APR 26 2011
PAZ054-055-270345-
CARBON PA-MONROE PA-
1055 PM EDT TUE APR 26 2011
...A LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS JUST TO THE
WEST AND SOUTHWEST OF CARBON AND MONROE COUNTIES...
AT 1052 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM ABOUT WAYNE COUNTY TO SOUTHERN COLUMBIA
COUNTY IN NORTHEASTERN PENNSYLVANIA. THIS LINE IS MOVING TO THE
NORTHEAST AT AROUND 30 MPH. THIS LINE HAS BEEN SLOWLY APPROACHING
THE FAR WESTERN PORTIONS OF CARBON AND MONROE COUNTIES. ALSO AS
OF 1052 PM, ANOTHER LINE OF STORMS WAS MOVING INTO THE FAR WESTERN
PART OF SCHUYLKILL COUNTY AND MOVING NORTHEASTWARD.
THESE STORMS HAVE HAD A HISTORY OF PRODUCING STRONG WIND GUSTS,
HAIL, HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. REMAIN
ALERT AND BE PREPARED IN THE EVENT STORMS APPROACH AND A WARNING IS
ISSUED.
LAT...LON 4125 7513 4119 7514 4090 7593 4089 7599
4090 7600 4092 7599 4098 7586 4100 7575
4105 7578 4110 7577 4114 7570 4113 7564
4123 7554 4125 7550
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:25 PM EDT | Marine Dense Fog Advisory | PHI | 6 hr | |
| Apr 27, 12:08 AM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 67 min |
| Apr 27, 12:34 AM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 56 min |
| Apr 27, 12:43 AM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 62 min |
| Apr 27, 1:19 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Somerset | 56 min |
| Apr 27, 3:25 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris | 65 min |
| Apr 27, 3:30 AM EDT | Flood Watch | PHI | Mercer, Middlesex, Morris, Somerset | 12 hr |
| Apr 27, 2:31 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 44 min |
| Apr 27, 3:26 PM EDT | Flash Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 24 hr |
| Apr 27, 3:29 PM EDT | Special Weather Statement | PHI | Morris, Somerset | 61 min |
| Apr 27, 3:39 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset, Sussex | 66 min |
| Apr 27, 4:16 PM EDT | Special Weather Statement | PHI | Salem | 59 min |
| Apr 27, 4:43 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 62 min |
| Apr 27, 4:43 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 36 min |
| Apr 27, 4:50 PM EDT | Special Marine Warning | PHI | 12 min | |
| Apr 27, 5:22 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 83 min |
| Apr 26, 10:01 PM EDT | Special Weather Statement | PHI | Carbon | 59 min |
| Apr 26, 11:10 PM EDT | Special Weather Statement | PHI | Berks | 65 min |
| Apr 26, 11:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon | 56 min |
| Apr 26, 11:41 PM EDT | Special Weather Statement | PHI | Monroe | 64 min |
| Apr 26, 11:45 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 60 min |
| Apr 27, 1:48 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery, Philadelphia | 87 min |
| Apr 27, 3:28 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 62 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.